question-icon

What are the symptoms of viral fever?

default
Posted on Mon, 20 Apr 2015
Question: Hi ,
my son is 16 month old. Yesterday my sonwas having vomit tings and 101 fever. i had consulted doctor and he suspected as viral fever. Doctor prescribed for vomikind , fevago and racigyl. Today my son started having loose motion continuous. He is not eating anything apart from mothers milk.
Consulted doctor is on vacation.. should i change the doc or wait for one more day ?
doctor
Answered by Dr. Sumanth Amperayani (19 minutes later)
Brief Answer:
Looks like viral diarrhea - Don't worry

Detailed Answer:
Hi.... Many thanks for consulting in Health Care Magic.

It seems your kid is having acute watery  diarrhea. Unless the kid's having low urine output or very dull or excessively sleepy or blood in motion or green bilious vomiting...you need not worry.

Antibiotics like Racigyl might worsen if unnecessarily used causing antibiotic associated diarrhea. I suggest you use zinc supplements & ORS...

You need not change the doctor. You can wait unless the above mentioned danger signs develop.

Hope my answer was helpful for you. Happy to help anytime. Further clarifications and consultations on Health Care Magic are welcome.
Dr. Sumanth MBBS., DCH., DNB (Paed).
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sumanth Amperayani (4 minutes later)
Thanks Doctor, Will follow as suggested. So do you want me to stop giving Racigyl and use zinc supplements? can you name some zinc supplement?
doctor
Answered by Dr. Sumanth Amperayani (4 minutes later)
Brief Answer:
Stop Racigyl- start Z&D drops

Detailed Answer:
Hi...

1. Stop Racigyl.

2. Start Z&D drops 1ml once daily for 14 days.

Regards - Dr. Sumanth
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Sumanth Amperayani

Pediatrician, Pulmonology

Practicing since :2003

Answered : 8343 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the symptoms of viral fever?

Brief Answer: Looks like viral diarrhea - Don't worry Detailed Answer: Hi.... Many thanks for consulting in Health Care Magic. It seems your kid is having acute watery  diarrhea. Unless the kid's having low urine output or very dull or excessively sleepy or blood in motion or green bilious vomiting...you need not worry. Antibiotics like Racigyl might worsen if unnecessarily used causing antibiotic associated diarrhea. I suggest you use zinc supplements & ORS... You need not change the doctor. You can wait unless the above mentioned danger signs develop. Hope my answer was helpful for you. Happy to help anytime. Further clarifications and consultations on Health Care Magic are welcome. Dr. Sumanth MBBS., DCH., DNB (Paed).